# SDR AALA952031

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Rows 40-43ab
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT LIGHTS AT SEAT ROWS 40 TO 43AB INOPERATIVE.  RESEATED EMERGENCY EXIT FLOOR PATH TRACK CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
